# SDR CALA2025032103068

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 737-8
- Aircraft serial: 67577
- Aircraft time: 4,805 hours, 1,685 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT TEMP PROBE LIGHT ILLUMINATED.   MEL 3031D TAT PROBE HEATER INOP. . R&R TEMP PROBE PER AMM TASK 34-21-06 AND ALL OPS CHECKED GOOD
